# SDR AALA996059

- Difficulty date: June 10, 1999
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OKC - EMERGENCY LIGHTS INOPERATIVE AT ROW 27-29.  REMOVED AND REPLACED BATTERY PACK FOR AFT CABIN DOOR EXIT ID.  OPS CHECK GOOD IAW MD-80 MM 33-53-00.  (M)
